# SDR ASOA2015072413533

- Difficulty date: July 24, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE ABOVE FLOOR HAS 8 CRACKED SCREW MOUNT ISOLATORS: 4 AT RBL 45, 1 RBL 36, 1 LBL 9,  1 LBL 18 AND 1 LBL 27.  REMOVED UNSERVICEABLE ISOLATORS 8 EA IAW SRM 51-42-06.  INSTALLED SERVICEABLE ISOLATORS 8 EA IAW SRM 51-42-10.
